ADVIL, IBUPROFEN CAPLETS, 200 mg, 50's

SKU #: 09217

  • Coated caplets for relief of headaches, menstrual pain, dental pain, arthritis, backaches, pain from physical or athletic overexertion, aches and fever due to the common cold
  • Contains ibuprofen 200 mg; coated

Related Items